# SDR SWAA2017020211642

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 8,318 hours, 3,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING OVERHEAD EXIT LIGHT SIGN DISCONNECTED FROM MOUNT.  RECONNECTED SIGN PER SIP.
